RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 483–493 (Mi mz1308)  

This article is cited in 1 scientific paper (total in 1 paper)

Specific group properties of differential equations with deviating argument. Introduction to the linear theory

L. A. Beklaryan

Central Economics and Mathematics Institute, RAS

Abstract: We describe an approach to differential equations with deviating argument which takes account of the structure of the homeomorphism group generated by the functions specifying the deviated arguments. The formalism presented here is particularly simple and instructive for the case in which the group is cyclic. In the class of linear differential equations with integer deviations, this formalism permits us to describe regular extensions of the class of ordinary differential equations.

DOI: https://doi.org/10.4213/mzm1308

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 427–435

Bibliographic databases:

UDC: 517.927.6
Received: 29.10.1996

Citation: L. A. Beklaryan, “Specific group properties of differential equations with deviating argument. Introduction to the linear theory”, Mat. Zametki, 63:4 (1998), 483–493; Math. Notes, 63:4 (1998), 427–435

Citation in format AMSBIB
\Bibitem{Bek98}
\by L.~A.~Beklaryan
\paper Specific group properties of differential equations with deviating argument. Introduction to the linear theory
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 483--493
\mathnet{http://mi.mathnet.ru/mz1308}
\crossref{https://doi.org/10.4213/mzm1308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680967}
\zmath{https://zbmath.org/?q=an:0919.34060}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 427--435
\crossref{https://doi.org/10.1007/BF02311244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1308
  • https://doi.org/10.4213/mzm1308
  • http://mi.mathnet.ru/eng/mz/v63/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, Journal of Mathematical Sciences, 135:2 (2006), 2813–2954  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:107
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020